Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 79, NWS Norman, OK

April 13, 2007Harmon County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 13, 2007, 7:14 AM CDT for Harmon County, Oklahoma. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 13, 2007, 7:14 AM CDT (12:14 UTC)
Expired
Apr 13, 2007, 8:00 AM CDT
In force
46 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

County Harmon County, OK

The radar

The Altus AFB radar (KFDR), 97 km from the middle of the area, began a volume at 12:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 13, 7:40 AM CDTHAIL 0.755 E Hollis, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Sill, OK (KFSI), launched 12:00Z, 0.2 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Sill, OK at 12:00Z on 2007-04-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Sill, OK at 12:00Z on 2007-04-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 447 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1491 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
447 m²/s²
0-3 km storm-relative helicity
635 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOUN 131214
SVROUN
OKC057-131300-
/O.NEW.KOUN.SV.W.0079.070413T1214Z-070413T1300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
714 AM CDT FRI APR 13 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HARMON COUNTY IN SOUTHWEST OKLAHOMA...

* UNTIL 800 AM CDT

* AT 714 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 18 MILES SOUTHWEST OF HOLLIS...MOVING NORTHEAST
  AT 50 MPH. HAIL UP TO THE SIZE OF QUARTERS AND WINDS OF 60 MPH ARE 
  LIKELY.

* LOCATIONS IN THE WARNING INCLUDE GOULD...HOLLIS...MCKNIGHT AND
  VINSON.

TAKE SHELTER FROM THE STORM IN A STURDY BUILDING AND MOVE AWAY FROM
WINDOWS.

LAT...LON 3447 10022 3441 10005 3475 9963 3494 9985

$$
1 follow-up statement
000 
WWUS54 KOUN 131246
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
745 AM CDT FRI APR 13 2007

OKC057-131300-
/O.CON.KOUN.SV.W.0079.000000T0000Z-070413T1300Z/
HARMON OK-
745 AM CDT FRI APR 13 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CDT
FOR HARMON COUNTY...

AT 745 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED 
SEVERE THUNDERSTORMS NEAR GOULD...AND JUST NORTHWEST OF HOLLIS 
MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IN THE WARNING INCLUDE GOULD...HOLLIS...MCKNIGHT AND
  VINSON.

HAIL UP TO 1 INCH IN DIAMETER IS LIKELY.

LAT...LON 3466 10000 3462 9978 3475 9963 3494 9990

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 3:29 AM CDT, 3 hours 45 minutes earlier.

Area forecast discussion, Apr 13, 3:29 AM CDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
329 AM CDT FRI APR 13 2007

.DISCUSSION...
COMPLICATED WX PATTERN TO EVOLVE OVER THE FA IN THE NEXT 24-36
HOURS. STRONG UPPER SYSTEM CENTERED OVER AZ IX MOVING EWD THIS
MORNING. WIDESPREAD TSTMS...WITH A FEW PRODUCING LARGE HAIL...HAVE
DEVELOPED FROM THE TX PANHANDLE INTO WRN OK IN WAA PATTERN ABOVE REL
COOL BOUNDARY LAYER. MODELS ARE IN FAIRLY CLOSE AGREEMENT WITH SFC
LOW TRACKING EWD VCNTY OF THE RED RIVER TODAY AS MAIN UPPER LOW
BEGINS TO MOVE EWD FROM AZ/NM INTO WEST TX. GREATEST SEVERE THREAT
WILL BE IN SRN PORTIONS OF THE FA CLOSE TO THE SFC LOW AND WARM
FRONT WHICH IS EXPECTED TO BE NEAR RED RIVER BY AFTN... WITH THREAT
OF ELEVATED HAILERS EXTENDING NWD THROUGH MUCH OF THE FA.  IN
ADDITION TO THE SEVERE WX THREAT...WINTER WEATHER WILL ALSO BE A
CONCERN ACROSS NRN PORTIONS OF THE FA TONIGHT. RAIN EXPECTED TO
CHANGE TO SNOW TONIGHT IN NWRN OK AS UPPER LOW LIFTS NEWD AND COLDER
LOW LEVEL AIR SURGES SWD DOWN THE HIGH PLAINS.  ALTHOUGH GROUND
TEMPS ARE REL WARM... SNOW COULD BE HEAVY ENOUGH FOR ACCUMULATIONS
IN THE NW OVERNIGHT. INCREASING NLY WINDS WILL LIKELY RESULT IN
BLOWING AND DRFTING SNOW.  WILL GO AHEAD AND ISSUE SNOW ADVY FOR THE
NW FOR TONIGHT.  SYSTEM EXPECTED TO LIFT OUT FAIRLY RAPIDLY SAT WITH
JUST SOME LINGERING LIGHT PRECIP IN THE MORNING ACROSS NERN PARTS OF
THE FA. ANOTHER STRONG SYSTEM EXPECTED FAIRLY CLOSE ON THE HEELS OF
THE CURRENT ONE EXPECTED TO AFFECT THE AREA BY EARLY NEXT WEEK.
MOISTURE MAY BE LIMITED INITIALLY WITH THIS SYSTEM AS LOW LVL RDG
EXTENDS INTO THE GULF...BUT SLY LOW LVL FLOW SHOULD INCREASE MONDAY
AND WILL INTRO LOW POPS IN THE WEST LATE MONDAY THEN SPREAD OVER THE
REMAINDR OF THE FA TUESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  52  40  53  35 / 100  70  30   0
HOBART OK         54  36  54  33 /  90  40  10   0
WICHITA FALLS TX  66  43  57  38 /  80  30  10   0
GAGE OK           45  31  51  30 / 100  90  20   0
PONCA CITY OK     48  35  49  31 / 100  90  30   0
DURANT OK         63  46  54  41 /  90  80  20   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...SNOW ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT SATURDAY FOR
     OKZ004>006-009-010.

TX...NONE.
&&

22/02
Hazardous weather outlook, Apr 13, 4:05 AM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
405 AM CDT FRI APR 13 2007

OKZ004>048-050>052-TXZ083>090-131700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
405 AM CDT FRI APR 13 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FROM EARLY MORNING
THROUGH THIS EVENING ACROSS PORTIONS OF OKLAHOMA AND WESTERN NORTH
TEXAS.

LOCATION...
THE SLIGHT RISK AREA IS SOUTH OF A LINE FROM CHEYENNE TO WATONGA TO
CHANDLER IN OKLAHOMA...AND INCLUDES ALL OF WESTERN NORTH TEXAS.

TIMING...
A FEW SEVERE THUNDERSTORMS MAY BE ONGOING AT 7 AM...AND WILL
INCREASE IN NUMBER DURING THE DAY...FINALLY DIMINISHING LATE THIS
EVENING.

IMPACTS...
NUMEROUS STORMS THROUGHOUT THE SLIGHT RISK AREA WILL PRODUCE LARGE
HAIL THAT COULD CAUSE MINOR DAMAGE TO AUTOMOBILES...ROOFTOPS...AND
TENDER VEGETATION. ONE OR TWO OF THE STRONGEST STORMS MAY PRODUCE
HAIL LARGER THAN GOLF BALLS...WHICH MAY CAUSE MODERATE
DAMAGE...INCLUDING BROKEN GLASS ON AUTOMOBILES AND BUILDINGS.

STORMS IN TEXAS AND ALONG THE RED RIVER IN OKLAHOMA MAY PRODUCE A
FEW VIOLENT THUNDERSTORM WIND GUSTS TO 80 MPH. THESE WIND SPEEDS CAN
TOPPLE MOBILE HOMES...AND DOWN TREES AND POWER LINES.

ISOLATED TORNADOES ARE POSSIBLE...MAINLY IN WESTERN NORTH TEXAS AND
SOUTHERN OKLAHOMA.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM 7 AM UNTIL
10 PM.

DISCUSSION...
AN INTENSE UPPER LEVEL JET STREAM WILL REMAIN OVER THE SOUTHERN
PLAINS TODAY...ANCHORED BY A TROUGH THAT WILL MOVE FROM NEAR EL PASO
TEXAS THIS MORNING TO NORTHWEST OKLAHOMA BY MIDNIGHT. AT THE
SURFACE...A WARM FRONT WILL EXTEND EAST TO WEST ACROSS CENTRAL TEXAS
FOR MUCH OF THE DAY. A BROAD LOW LEVEL JET WILL RAPIDLY BRING MOIST
AND UNSTABLE AIR INTO THE SLIGHT RISK AREA...WHILE THE UPPER LEVELS
PROVIDE LIFT FOR NEARLY CONTINUOUS DEVELOPMENT OF STRONG TO SEVERE
THUNDERSTORMS. THE VAST MAJORITY OF THESE STORMS WILL BE ELEVATED
ABOVE A LAYER OF STABLE COLD AIR NEAR THE SURFACE...MEANING THE MAIN
SEVERE WEATHER THREATS WILL BE LARGE HAIL AND HEAVY RAIN. WIND SHEAR
OVER THE ENTIRE REGION WILL SUPPORT ROTATING UPDRAFTS WHICH MAY
PRODUCE HAIL AROUND GOLF BALL SIZE.

A CHANCE FOR EVEN MORE SIGNIFICANT STORMS MAY DEVELOP FROM MID
AFTERNOON INTO THE EVENING...OVER WESTERN NORTH TEXAS...AND SOUTHERN
OKLAHOMA...SOUTH OF A LINE FROM MANGUM TO DUNCAN TO ATOKA. THE WARM
FRONT MAY BRIEFLY LIFT INTO THE WESTERN PORTIONS OF THIS AREA...AND
WILL BE LOCATED CLOSE TO THE EASTERN AREAS. THIS WILL MAXIMIZE THE
AVAILABLE INSTABILITY...AND BRING STORM BASES CLOSER TO THE SURFACE.
STORMS IN THIS REGION COULD PRODUCE HAIL LARGER THAN GOLF
BALLS...DAMAGING STRAIGHT LINE WINDS...AND ISOLATED TORNADOES.
THE ENVIRONMENT NEAR THE GROUND SUGGESTS THAT ONE OR TWO STRONG
TORNADOES MAY BE POSSIBLE IF SUFFICIENT INSTABILITY DEVELOPS.

THUNDERSTORMS WILL GRADUALLY EXIT THE REGION FROM WEST TO EAST
DURING THE LATE AFTERNOON AND EVENING.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY APR 14.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
HAZARDOUS WINTER WEATHER WILL AFFECT PARTS OF THE AREA. A SNOW
ADVISORY IS IN EFFECT. PLEASE REFER TO THE LATEST VERSION OF THIS
PRODUCT FOR MORE INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS ARE AGAIN IN THE FORECAST LATE MONDAY THROUGH TUESDAY.
MOISTURE AND INSTABILITY MAY BE LATE TO RETURN...BUT WITH ANOTHER
STRONG UPPER LEVEL SYSTEM...AN ISOLATED SEVERE STORM CANNOT BE RULED
OUT.

OTHER HAZARDOUS WEATHER...
NONE.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.

BURKE

In the hours before

Special weather statement, Apr 13, 6:20 AM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
620 AM CDT FRI APR 13 2007

OKZ040-131145-
GARVIN OK-
620 AM CDT FRI APR 13 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GARVIN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF FOSTER AT 620 AM
CDT...MOVING NORTHEAST AT 45 MPH.

SMALL HAIL... HEAVY RAIN AND WINDS AROUND 50 MPH ARE POSSIBLE.

24
Special weather statement, Apr 13, 6:32 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
632 AM CDT FRI APR 13 2007

OKZ023-027-038-131200-
CADDO OK-GRADY OK-COMANCHE OK-
632 AM CDT FRI APR 13 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR CADDO...COMANCHE AND GRADY
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED OVER FLETCHER AT 632 AM CDT...
MOVING NORTHEAST AT 45 MPH.

PEA TO DIME SIZE HAIL...VERY HEAVY RAIN...AND FREQUENT LIGHTNING CAN
BE EXPECTED WITH THIS STORM. WINDS AROUND 50 MPH ARE ALSO POSSIBLE.

PEOPLE IN CADDO...COMANCHE AND GRADY COUNTIES...INCLUDING THE CITY OF
CHICKASHA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Local storm report, Apr 13, 6:47 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORMAN OK
647 AM CDT FRI APR 13 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0116 AM     HAIL             1 S MANGUM              34.86N 99.50W
04/13/2007  M1.00 INCH       GREER              OK   EMERGENCY MNGR

            REPORTED BY EMERGENCY MANAGEMENT.

0118 AM     HAIL             1 NW MANGUM             34.89N 99.52W
04/13/2007  E1.75 INCH       GREER              OK   EMERGENCY MNGR

            REPORTED WEST OF TOWN ON HIGHWAY 9.

0123 AM     HAIL             MANGUM                  34.88N 99.50W
04/13/2007  M0.88 INCH       GREER              OK   STORM CHASER

            HAIL COVERING THE GROUND IN MANGUM

0509 AM     HAIL             ALTUS                   34.64N 99.33W
04/13/2007  E0.88 INCH       JACKSON            OK   AMATEUR RADIO

            HAIL LASTED LESS THAN ONE MINUTE.

&&

BURKE
Special weather statement, Apr 13, 6:51 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
651 AM CDT FRI APR 13 2007

OKZ016-021-022-131215-
CUSTER OK-BECKHAM OK-WASHITA OK-
651 AM CDT FRI APR 13 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM...CUSTER AND WASHITA
COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED NEAR ELK CITY AT 651 AM
CDT...MOVING NORTHEAST AT 45 MPH.

SMALL HAIL AND VERY HEAVY RAIN ARE LIKELY WITH THIS STORM AS IT
MOVES ACROSS INTERSTATE 40 BETWEEN ELK CITY AND FOSS.  WINDS AROUND
50 MPH ARE ALSO POSSIBLE.

PEOPLE IN BECKHAM...CUSTER AND WASHITA COUNTIES...INCLUDING THE CITY
OF ELK CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN
FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Apr 13, 6:55 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
655 AM CDT FRI APR 13 2007

OKZ027-131230-
GRADY OK-
655 AM CDT FRI APR 13 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR GRADY COUNTY.

A STRONG THUNDERSTORM WAS LOCATED NEAR CHICKASHA AT 655 AM
CDT...MOVING NORTHEAST AT 55 MPH.

PEA TO DIME SIZE HAIL...VERY HEAVY RAIN AND FREQUENT LIGHTNING CAN
BE EXPECTED. WINDS AROUND 50 MPH ARE ALSO POSSIBLE.

PEOPLE IN GRADY COUNTY...INCLUDING THE CITY OF CHICKASHA...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN
ALERT FOR THREATENING WEATHER CONDITIONS.
Special weather statement, Apr 13, 7:03 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
703 AM CDT FRI APR 13 2007

OKZ051-131230-
MARSHALL OK-
703 AM CDT FRI APR 13 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR MARSHALL COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 11 MILES SOUTHWEST OF OAKLAND AT
703 AM CDT...MOVING NORTHEAST AT 45 MPH.

SMALL HAIL... HEAVY RAIN AND WINDS AROUND 50 MPH ARE POSSIBLE.

24

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 1:03 AM CDTSevere Thunderstorm WarningOUNGreer27 min
Apr 13, 1:30 AM CDTSevere Thunderstorm WarningOUNGreer, Kiowa45 min
Apr 13, 2:09 AM CDTSevere Thunderstorm WarningOUNWashita51 min
Apr 13, 2:56 AM CDTSevere Thunderstorm WarningOUNCaddo49 min
Apr 13, 3:40 AM CDTSevere Thunderstorm WarningOUNCanadian25 min
Apr 13, 3:45 AM CDTSnow AdvisoryOUNAlfalfa, Ellis, Garfield, Grant, Harper, Kay and 4 more27 hr
Apr 13, 3:48 AM CDTSevere Thunderstorm WarningOUNBeckham42 min
Apr 13, 3:55 AM CDTSevere Thunderstorm WarningOUNKingfisher29 min
Apr 13, 4:13 AM CDTSevere Thunderstorm WarningOUNGreer, Harmon47 min
Apr 13, 5:07 AM CDTSevere Thunderstorm WarningOUNJackson, Kiowa38 min
Apr 13, 5:42 AM CDTSevere Thunderstorm WarningOUNKiowa48 min
Apr 13, 7:09 AM CDTSevere Thunderstorm WarningOUNMarshall36 min
Apr 13, 1:14 PM CDTSevere Thunderstorm WarningOUNSeminole46 min
Apr 13, 4:30 PM CDTSevere Thunderstorm WarningOUNJefferson45 min
Apr 13, 5:15 PM CDTSevere Thunderstorm WarningOUNStephens45 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.